Alert archive / Iowa / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 123, NWS Sioux Falls, SD

October 4, 2013Buena Vista County, Iowa

NWS Sioux Falls, SD issued this severe thunderstorm warning at Oct 4, 2013, 8:33 PM CDT for Buena Vista County, Iowa. It was in force for 42 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 4, 2013, 8:33 PM CDT (01:33 UTC)
Expired
Oct 4, 2013, 9:15 PM CDT
In force
42 min
Issued by
NWS Sioux Falls, SD
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Buena Vista County, IA

The radar

The Des Moines radar (KDMX), 157 km from the middle of the area, began a volume at 01:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 4, 8:33 PM CDTTORNADO5 Ssw Alta, IADRIVE THROUGH GARAGE COMPLETELY REMOVED. OUTBUILDINGS DESTROYED. TREES DAMAGED.
Oct 4, 8:35 PM CDTTORNADO4 Ssw Alta, IAPOWER POLES LEANING. SMALL BRANCHES DOWN. CORNFIELDS FLATTENED.
Oct 4, 8:40 PM CDTTORNADO6 W Storm Lake, IALARGE BRANCHES BROKEN. OUTBUILDINGS DAMAGED.
Oct 4, 8:42 PM CDTTORNADO 05 Wnw Storm Lake, IADAMAGE TO ROOF OF SCHOOL. HVAC UNITS MOVED. BLEACHERS TOSSED 100 YARDS. LARGE BRANCHES DOWN.
Oct 4, 8:44 PM CDTTSTM WND GST 70Alta, IALARGE TREES DOWN AROUND TOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 4, 2:38 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 1.6 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2013-10-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1572 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2013-10-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -5 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1572 J/kg
Mixed-layer CIN
-22 J/kg
Mixed-layer LCL
1464 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
-5 m²/s²
0-3 km storm-relative helicity
224 m²/s²
Significant tornado parameter
0.4
Supercell composite
5.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

042 
WUUS53 KFSD 050133
SVRFSD
IAC021-050215-
/O.NEW.KFSD.SV.W.0123.131005T0133Z-131005T0215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
833 PM CDT FRI OCT 4 2013

THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BUENA VISTA COUNTY IN NORTHWEST IOWA...

* UNTIL 915 PM CDT

* AT 829 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTHWEST
  OF ALTA...AND MOVING NORTHEAST AT 45 MPH.

  HAZARD...60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  STORM LAKE AND LAKESIDE AROUND 840 PM CDT.
  TRUESDALE AROUND 845 PM CDT.
  ALBERT CITY AROUND 900 PM CDT.
  MARATHON AROUND 905 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4262 9493 4255 9526 4256 9538 4261 9539
      4268 9539 4291 9500 4291 9491 4270 9491
TIME...MOT...LOC 0133Z 231DEG 38KT 4262 9531

HAIL...<.75IN
WIND...60MPH

$$

CHAPMAN
2 follow-up statements
523 
WWUS53 KFSD 050151
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
851 PM CDT FRI OCT 4 2013

IAC021-050215-
/O.CON.KFSD.SV.W.0123.000000T0000Z-131005T0215Z/
BUENA VISTA IA-
851 PM CDT FRI OCT 4 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN BUENA
VISTA COUNTY UNTIL 915 PM CDT...

AT 848 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES WEST OF
ALBERT CITY...AND MOVING NORTHEAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF EASTERN
BUENA VISTA COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4262 9493 4258 9514 4270 9511 4274 9517
      4280 9518 4291 9500 4291 9491 4270 9491
TIME...MOT...LOC 0151Z 221DEG 39KT 4283 9502

HAIL...0.75IN
WIND...60MPH

$$

CHAPMAN
757 
WWUS53 KFSD 050212
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
912 PM CDT FRI OCT 4 2013

IAC021-050222-
/O.EXP.KFSD.SV.W.0123.000000T0000Z-131005T0215Z/
BUENA VISTA IA-
912 PM CDT FRI OCT 4 2013

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN BUENA VISTA COUNTY
WILL EXPIRE AT 915 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

LAT...LON 4262 9493 4258 9514 4270 9511 4274 9517
      4280 9518 4291 9500 4291 9491 4270 9491
TIME...MOT...LOC 0212Z 221DEG 39KT 4300 9481

$$

CHAPMAN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sioux Falls, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 4, 2:50 PM CDT, 5 hours 43 minutes earlier.

Area forecast discussion, Oct 4, 2:50 PM CDT, 5 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SIOUX FALLS SD
250 PM CDT FRI OCT 4 2013

.SHORT TERM...(THIS EVENING THROUGH SATURDAY)
ISSUED AT 247 PM CDT FRI OCT 4 2013

MAIN CONCERNS CENTER AROUND SEVERE POTENTIAL THIS EVENING THEN SOME
CHANGES FOR TONIGHT INTO SATURDAY. THE FIRST FOCUS WILL BE THE
SEVERE THREAT WHICH AT THIS TIME LOOKS PRETTY MUCH CONFINED TO AREAS
ALONG AND SOUTH OF A VERMILLION TO SPENCER IOWA LINE. AN ENVIRONMENT
VERY SUPPORTIVE OF SEVERE WEATHER CONTINUES TO BECOME MORE ORGANIZED
OVER NEBRASKA THIS AFTERNOON. TWO FRONTS ARE IN PLACE...ONE JUST
SNEAKING INTO PARTS OF NORTHWEST IOWA AND ANOTHER NEAR INTERSTATE 80
IN NEBRASKA. THE SOUTHERN BOUNDARY HOLDS THE MOST POTENTIAL FOR
SEVERE THUNDERSTORM PRODUCTION AND PRODUCING TORNADOES BUT IT WILL
CONTINUE TO LIFT NORTHWARD THROUGH THE AFTERNOON...POSSIBLY
CREEPING INTO THE FAR SOUTHERN CWA. WITH SURFACE TO 1KM BULK SHEAR
VALUES ABOUT 25 KNOTS AND DEEPER LAYER SHEAR CLOSER TO 50 KNOTS.
WITH THE DEEPENING LOW PRESSURE SHIFTING NORTH THROUGH THE EVENING
THIS SHOULD SET UP A WINDOW OF POTENTIAL FROM ABOUT 5 TO 10 PM WHERE
SEVERE STORMS WILL BE POSSIBLE. OTHERWISE INCREASED LOWS A BIT AS
THE LOW WRAPS UP FARTHER TO THE WEST AND SOUTHERLY FLOW REMAINS IN
PLACE.

WITH THE LOW PRESSURE FARTHER WEST TEMPERATURES WILL BE JUST A TOUCH
HIGHER BUT THE BIG DIFFERENCE WILL BE LESS WIND OVER MOST OF THE
AREA AND A SLOWER EASTWARD PROGRESSION OF THE DEFORMATION BAND.
ALSO...JUST HAVE A CHANCE FOR SNOW IN THE FAR WEST DURING THE
MORNING AS MOST SOUNDINGS ARE NOT SUPPORTIVE OF SNOWFALL. DO EXPECT
MOST LOCATIONS TOMORROW TO GET A LITTLE RAIN WITH THE FAR EASTERN
CWA POSSIBLY DRY UNTIL MID AFTERNOON.

.LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY)
ISSUED AT 247 PM CDT FRI OCT 4 2013

ALL GUIDANCE SINCE LAST NIGHT HAS BEEN POINTING TO A LATER EXIT OF
THIS SYSTEM THAN WE HAD BEEN CARRYING BEFORE AS THE UPPER LOW COMES
UP INTO OUR AREA THEN BEGINS TO EXIT SLOWLY TO THE EAST SOUTHEAST.
THIS MEANS CLOUDS AND RAIN HANGING AROUND MOST OF SATURDAY
NIGHT...THEN SLOW ENDING OF THE RAIN AND DECREASING CLOUDS FOR
SUNDAY. EVEN GOING WITH A CONSENSUS IS QUITE A SLOWDOWN FROM
YESTERDAY...THOUGH MUCH OF THIS WAS WELL TAKEN CARE OF ON THE NIGHT
FORECAST. THE UPPER LOW ITSELF WILL KEEP MID LEVEL SUPPORT FOR LIGHT
RAIN GOING A WHILE...AND THE SC CLOUD DECK SPREADING OVER THE AREA
LOOKS PRETTY SOLID. THE GFS AND GEM ARE EVEN SLOWER THAN THE NAM...
AMD THOUGH A COMPROMISE MIGHT STILL BE A TAD FAST...THAT SEEMS THE
BEST WAY TO GO GIVEN THE VERY DEFINITE CLEARING TAKING PLACE BY
SUNDAY EVENING. MONDAY SHOULD THEN BE A SUNNY DAY OVER THE AREA.

TEMPERATURES OF COURSE WILL BE ON THE COOL SIDE STILL...BUT THE
SLOWER MOVEMENT OF THE SYSTEM WILL PUT THE CLAMPS ON ANY THOUGHT OF
A FROSTY NIGHT WE MIGHT HAVE HAD FOR LATE SATURDAY NIGHT. HIGH
TEMPERATURES SUNDAY SHOULD BE ABOUT THE SAME AS FOR SATURDAY IN OUR
FAR EAST...WHILE A LITTLE RECOVERY IS EXPECTED TO THE WEST AS CLOUDS
START TO DECREASE FROM THAT DIRECTION. A LITTLE WARMING IS EXPECTED
TO AGAIN PREVENT A FROST/FREEZE SUNDAY NIGHT...THEN MONDAY WILL SEE
NICE WARMING TO THE MID TO UPPER 60S WITH A RELATIVELY LIGHT BREEZE.

TUESDAY THROUGH THURSDAY LOOK DRY AND MILD WITH RIDGING
STRENGTHENING OVER THE PLAINS...AS MAJOR TROUGH BEGINS TO FIG NEAR
THE PACIFIC COAST. THE DRY PART OF THIS REGIME EXTENDS OVER ALL
LEVELS...SO SKIES SHOULD BE PRETTY CLEAR. FRIDAY LOOKS CONTINUED
MILD...BUT WILL GO WITH THE EXTENDED GUIDANCE ON INCLUDING A CHANCE
OF SHOWERS OR STORMS...AS ABOVE MENTIONED TROUGH PROGRESSES SLOWLY
CLOSER.

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z SATURDAY MORNING)
ISSUED AT 636 AM CDT FRI OCT 4 2013

OCCASIONAL SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THE FIRST
FEW HOURS OF THE TAF PERIOD BUT WILL GRADUALLY DIMINISH BY MID
MORNING. THUNDERSTORM ACTIVITY IS EXPECTED TO REDEVELOP BY LATE
AFTERNOON WITH SOME STRONG TO SEVERE STORMS POSSIBLE MAINLY IN FAR
SOUTHEAST SOUTH DAKOTA...NORTHEAST NEBRASKA...NORTHWEST IOWA AND FAR
SOUTHERN MINNESOTA. STRONG WIND SQUALLS AND HAIL ARE POSSIBLE WITH
THE STRONGEST STORMS...WITH AN ISOLATED TORNADO THREAT. OCCASIONAL
RAIN WILL ALSO BE POSSIBLE ELSEWHERE. ADDITIONALLY...LOW
CLOUDS...FOG AND DRIZZLE ACROSS MUCH OF THE AREA THIS MORNING AND
WILL LIFT SLIGHTLY THROUGH LATE MORNING. MVFR TO IFR CEILINGS AND
VISIBILITY WILL ALSO BE POSSIBLE WITH SHOWERS AND THUNDERSTORMS.
THUNDERSTORMS WILL TRANSITION TO OCCASIONAL RAIN OVERNIGHT...WHILE
STRONG NORTHERLY WINDS DEVELOP ON THE BACK SIDE OF THE LOW IN SOUTH
CENTRAL SOUTH DAKOTA.

&&

.FSD WATCHES/WARNINGS/ADVISORIES...
SD...NONE.
MN...NONE.
IA...NONE.
NE...NONE.
&&

SHORT TERM...08
LONG TERM...
AVIATION...
Hazardous weather outlook, Oct 4, 10:42 AM CDT, 9 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1042 AM CDT FRI OCT 04 2013

SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098-
IAZ001>003-012>014-020>022-031-032-NEZ013-014-051200-
AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA-
CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE-
DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON-
IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN-
LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN-
OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN-
SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON-
1042 AM CDT FRI OCT 04 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA...
SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS...
ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS THE AREA
THROUGH EARLY AFTERNOON...ALTHOUGH NONE ARE EXPECTED TO BE
SEVERE.

AFTER ABOUT 400 PM CDT SCATTERED SUPERCELLS ARE EXPECTED TO
DEVELOP SOUTH OF A VERMILLION TO JACKSON MINNESOTA LINE. SOUTH OF
THIS LINE HAIL TO THE SIZE OF TENNIS BALLS...WIND GUSTS TO 70 MPH
AND TORNADOES WILLA LL BE POSSIBLE. THERE WILL ALSO BE THE
POTENTIAL FOR A STRONG TORNADO SOUTH OF AN ELK POINT TO SPENCER
IOWA LINE...ESPECIALLY FROM 500 PM CDT TO 800 PM CDT. THE THREAT
FOR SEVERE WEATHER SHOULD QUICKLY DECREASE AFTER 800 PM CDT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NORTHWEST WINDS COULD GUST TO AROUND 35 MPH IN SOUTH CENTRAL
SOUTH DAKOTA ON SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE LIKELY AFTER 400 PM CDT...ESPECIALLY
IN
NORTHWEST IOWA.

&&

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.WEATHER.GOV/SIOUXFALLS. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

In the hours before

Local storm report, Oct 4, 6:53 PM CDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
653 PM CDT FRI OCT 04 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0647 PM     FUNNEL CLOUD     8 WSW ANTHON            42.34N 96.01W
10/04/2013                   WOODBURY           IA   FIRE DEPT/RESCUE

&&

TRM
Local storm report, Oct 4, 7:02 PM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
702 PM CDT FRI OCT 04 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0657 PM     TORNADO          5 E MOVILLE             42.49N 95.97W
10/04/2013                   WOODBURY           IA   TRAINED SPOTTER

            MILE WIDE TORNADO PRODUCING MAJOR DAMAGE

&&

TRM
Local storm report, Oct 4, 7:12 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
712 PM CDT FRI OCT 04 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0709 PM     HAIL             7 W WASHTA              42.58N 95.86W
10/04/2013  E1.00 INCH       PLYMOUTH           IA   EMERGENCY MNGR

&&

TRM
Local storm report, Oct 4, 7:38 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
738 PM CDT FRI OCT 04 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0723 PM     TORNADO          2 N HINTON              42.65N 96.29W
10/04/2013                   PLYMOUTH           IA   BROADCAST MEDIA

&&

TRM
Local storm report, Oct 4, 7:40 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
740 PM CDT FRI OCT 04 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     TORNADO          QUIMBY                  42.63N 95.64W
10/04/2013                   CHEROKEE           IA   TRAINED SPOTTER

            MAJOR DAMAGE FROM TORNADO IN QUIMBY

&&

TRM
Local storm report, Oct 4, 7:59 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
759 PM CDT FRI OCT 04 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0746 PM     TORNADO          1 S CHEROKEE            42.74N 95.55W
10/04/2013                   CHEROKEE           IA   LAW ENFORCEMENT

&&

TRM

The office that day

Everything else NWS Sioux Falls, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 4, 7:22 PM CDTTornado Warning EmergencyFSDCherokee38 min
Oct 4, 7:25 PM CDTTornado Warning Tornado observedFSDPlymouth35 min
Oct 4, 7:54 PM CDTTornado WarningFSDBuena Vista, Cherokee36 min
Oct 4, 8:27 PM CDTTornado WarningFSDBuena Vista, Clay33 min
Oct 4, 8:55 PM CDTTornado WarningFSDClay20 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.